# SDR FDEA20180515225

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 79,295 hours, 19,088 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1014098G0910
- Condition: Leaking
- Location: Nr 3 Hys System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

2.5 HOURS INTO FLIGHT,  RECEIVED A HYD 3 ELEVATOR OFF,  NR 2-3 RMP ALERT. AFTER COORDINATION WITH MOCC,  ISOLATED THE NR 3 HYD SYSTEM,   FLUID LEVEL CONTINUED TO DECREASE TO 1.7 GALLONS DURING DESCENT.  FOLLOWED HYD 3 FAIL CHECKLIST,  USED A MANUAL GEAR EXTENSION  PROCEDURES.  AT SHUTDOWN THE NR 3 HYDRAULIC RESERVOIR HAD 0.2 .   FOUND THE NR 6 BRAKE,  AFT BRAKE LINE CUT 4 INCHES ABOVE BRAKE, REPLACED THE BRAKE LINE.   REPLENISHED THE NR 3 HYD SYSTEM. OPS AND LEAK CHECKED OK.
